# SDR DALA2023122110512

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 14,371 hours, 6,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3083 INTERMITTENT BURNING/CHEMICAL SMELL REPORTED BY MULTIPLE PERSONEL. ODOR INTINSIFIES AS YOU MOVE TO THE AFT OF A/C. CORRECTIVE ACTION: REMOVED & REPLACED LEFT & RIGHT RECIRC FILTER CARTRIDGES PER A321 AMM 21-21. OK FOR SERVICE. (4259286)
